Estimates of convolutions of certain number-theoretic error termsReport as inadecuate




Estimates of convolutions of certain number-theoretic error terms - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 1, Pages 1-23

Katedra Matematike RGF-a, Universiteta u Beogradu, Ðušina 7, Beograd 11000, Serbia and Montenegro

Received 13 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Several estimates for the convolution function C fx:=∫1xfy fx-ydy-y and its iterates are obtained when fx is a suitable number-theoretic error term. We deal with the case of the asymptotic formula for ∫0T|ζ1-2+it|2kdtk=1,2, the general Dirichlet divisor problem, the problem of nonisomorphic Abelian groups of given order, and the Rankin-Selberg convolution.





Author: Aleksandar Ivic

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents